Restless Legs Syndrome
9,639 members5,949 posts

Does anyone have 3mg patch

I am not doing very good on the patch 2mg ,I have to speak to the doc on Wed and she might say up it to 3mg or shall I stick it as long as I can it's been bad all day that is from 11.45 last night,if it's one thing I don't want is augmentation,does any one have 2gooddays then 2 bad thanks

29 Replies
oldestnewest

I know I get good and bad days qwiwth it AND Targinact both :(

Have you not tried cutting one in half and adding it to the two after the two good days?

Reply

Hi Beady, I think I am right in saying that you have stopped using Tramadol? If so I would say that is why your RLS is bad. If it was me I would stick with the 2mg patch but take a Tramadol with it. .Pippins2 x

Reply

Thanks both ,that's what I have done tonight ,so let's hope it works ,my legs have calmed down now x

Reply

Beady could you tell me what patch you are on please.

Reply

It is the Neupro patch x

Reply

Hi Pippin,yes Neupro ,I never went any higher than 2mg it's just I was having a bad time and wondered how anyone got on,I seem to be going along ok now 1patch 100mg Tramodol ,are things ok for you x

Reply

Hi Beady, yes i know you use Neupro i was just answering Spudellen who was asking name of the patch.I am doing ok thanks glad you are doing alright too x

Reply

I started w 2 mg patch & stopped working after a month...am now on 3 mg patch, and getting terrible headaches and a very red rash at patch site...and they don't seem to be going away...am now beside myself and waiting to talk to my dr. To see if there's an alternative

Reply

I'm taking the 3 mg patch, but getting bad headaches & a red rash from it....can you tell me what the tramadol does? I'm beside myself from the headaches

Reply

Hi Barb, do you think 3mg might be to strong for you,I am on 2 mg,my red patches take about 2 weeks to go but I don't have trouble with that,,the Tramodol is a pain relief as my rls is very painful ,the tram make me tiered but do work ,I have tried to cut them to 1 but then I don't have a good night, at the min all is going well ,good luck

Reply

Hi Beady. Hope you have a better time tonight. I am going through a very good stage at the moment I think purely with the help of Tramadol x

Reply

Thank for reply so pleased you are doing well,,last night was 9 hrs sleep so great am sticking with the Tramodol x

Reply

Dear Beadyy I have 4mgm Nuepro patches along with tramadol I am currently like checkerboard on my skin due to allergic reaction not sure if it's the medication or latex.Also intense itching.We are an army of stoic persons enduring this condition and its treatments.Assuredly I am not a happy camper,who-ever called these the golden years?although the alternative is worse.

Reply

Hi retren,rls rules your life don't you agree,I think the patch has put my blood pressure up so now it's another tab ,I have good days and bad but on the whole things aren't to bad patch and 2 Tramodol My doc said 3 mg was s much as I could have so be careful of augmentation ,x

Reply

Beady what a prompt response A reflection on our night prowling no doubt. I don,t use the patches regularly, only in extremist. Thank you though.I am waiting for my next session with the neurologist to alter my medications.She is overwhelmed due to my regular one going to Ohio as a consequence the poor soul has had to take on all his case load hence a long wait for a n appointment this time around.I don,t know what is left as I seem to have problems with just about everything.Am about to give up on the pad also as it does not seem to help much.Very arbitrary for me and have been trying for a while now.

Reply

Yes, I'm on 3 mg patch and getting very red and itchy rash and also now bad headaches....have tried cortisone cream, bacitracin & a prescription cream with no results

Reply

Barb574my itching red patches from Neupro takes a few weeks to completely fade.A cream called Itch eraser helped-ingrediantsDiphenhydramine does not mention the cortisone shot. Hope this helps.

Reply

I am on 4mg, have been for a while, it works in stages, a few good nights, then a few bad..... will be trying a new regime soon. Good luck x

Reply

4Sept 2016saw my new neurologist who was horrified at my long list of failed medications.As I explained I have had this wretched condition for 70 years so it stands to reason the body has built up a defense mechanism.I informed her I am really in a state about it at this point.Am now on anopiate although at this writing it is not helping.I may be reduced to standing on a treadmill permanently.To add insult to injury a tree fell on the house and a pipe burst in the basement,causing the Maine Coon to leave home for 2days.How-ever am looking at all this and not caring too much as the RLS is just sapping my reserves.Of course it!s the constant onslaught which is so depleting.Hope every one else is doing better.

Reply

Soorry Retren you are having big time probs hope the pipes are mended ,do you find the Tramodol make you feel sleepy they do me,are you still on the patch I get those red patches they itch for a while but not long but the marks last about two weeks I find the best place to put them is the tummy ,lets know how you are getting on

Reply

What opiate are you taking and what is the dosage. ? Sorry for the house damage.

Reply

Thank you all the adjust or just told me that the beams or such right over my bed are damaged as well as everything else I suppose the Almighty was watching after me.My opiate is oxycodone 5mgms two a day and it does not touch the problem I was on Dilaudid for many years without any problems and it is stronger.I probably keep my neurologist s in a ferment as to how to deal with me.Also beady the tramadol kept me awake.The genes handed on to me thank goodness seem to have bypassed my offspring.

Reply

My two adult kids have seem to have skipped RLS so far, so i hope it continues for them, altho i know it CAN appear at anytime in their life.

Reply

Elisse,good for your sons,rls is an awful thing imagine having a full time job and no sleep,my daughter has got away with it but she has M E and my adult son gets it sometimes I think he was frightened to tell me

Reply

Thanks beady. its a son and daughter i have, my son has just turned 48 yrs old and my daughter is 34 yrs old. Good to hear your daughter has escaped it long may that continue for her. Now your son has told you he sometimes suffers too, you can help and support him when he needs it. :)

Reply

I recently switched from 2 to 3mg patch, and am getting bad headaches as well as a very red itchy rash at the patch site....and they don't seem to go away...my body looks like a checkerboard.....Its back to the drawing board for me

Reply

Message to all I am constantly amazed at all the different reactions everyone has and the variety of treatments tried.It is truly a tribute to the persistent human spirit to try and overcome adversity.I am proud to know you all as it is such a help to everyone trying to deal with this condition knowing the struggles involved keeping going despite everything in ones daily life which has to be addressed as well.My whole life my mantra has been I,mBritish keep my back to the wall and carry on.It has always bolstered me to think of the things ones forebears have dealt with.Sufficient strength seems to be given to carry on and deal with everything.Sorry to waffle on so.

Reply

Yes Beady my 2mg patch works fairly well but occasionally I get a really terrible night, but then things improve again. I have succumbed to putting on an extra 1mg in the past but now I'm just continuing with the 2mg. I do find that caffeine and alcohol make things worse but guess you have already discovered your food triggers

Reply

Is there anyone in the U.K. Who has had success with the Relaxis Pad? I would really like to hear from them as I am thinking of buying one and at 700 dollars plus shipping from the US it's a serious purchase. I need some non-med help as the only drug I seem to be able to cope with is rotigatine (as a patch)

Reply

You may also like...